1887

oa South African Medical Journal - Anaphylactic shock due to anti-tetanus serum

 

Abstract

A case of severe serum shock due to the administration of A.T.S. is descriptionbed. In this case there was no history of any previous serum injections. The reaction was delayed for 4 hours after the administration of the serum. The treatment is discussed. ACTH was used and the impression was that in this particular case it was of doubtful value. The value of Adrenaline was again emphasized. Although this is a rare condition, methods of investigation are given and an outline of prophylaxis is descriptionbed

Loading

Article metrics loading...

/content/m_samj/26/35/AJA20785135_28465
1952-08-01
2016-12-04
This is a required field
Please enter a valid email address
Approval was a Success
Invalid data
An Error Occurred
Approval was partially successful, following selected items could not be processed due to error